# SDR JGVR20250303003

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED CORROSION LOCATED AROUND LH OVERWING FUEL FILLER, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER TEXTRON REPAIR MEMO BY CLEANING, TREATING, AND PRIMING AREAS.
